# SDR DALA2019011400252

- Difficulty date: January 10, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 49,307 hours, 32,858 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Fire
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

APU WILL NOT START NO ROTATION. FOUND STARTER ON FIRE, PUT FIRE OUT W/EXTINGUISHER. SUSPECT STARTER RELAY HUNG. R/R R2-63, R2-792 & SHIP BATTERIES. REPLACED STARTER NEG/POS HARNESS P/N 790793-9407-501. R/R APU. OPS CK GOOD. (LP# 5329530)
